# SDR CA141204011

- Difficulty date: December 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PW545A
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Housing
- Condition: Failed
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) THERE HAVE BEEN INCIDENTS OF T1 SENSOR HOUSING FRACTURE AND LIBERATION IN OPERATION RESULTING IN SECONDARY IMPACT DAMAGE TO THE ENGINE FAN BLADES AND BY-PASS DUCTING. EVENTS TO DATE HAVE RESULTED IN NO OPERATIONAL EFFECTS. THE POTENTIAL EXISTS FOR SECONDARY DAMAGE TO THE T1 ELEMENT AND RESULTING ERRONEOUS ITT INDICATION. INVESTIGATION IS IN PROGRESS TO IDENTIFY ROOT CAUSE AND DEFINE APPROPRIATE MITIGATION FOR ENGINES IN SERVICE.
